# SDR SIMA200329701

- Difficulty date: October 21, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SEAT DIFFICULT TO LOCK IN PLACE.  SEAT MOVED BACK IN FLIGHT.  CLEANED DEBRIS FROM SEAT TRACK, OP CHECK GOOD.  (M)
